# SDR C2XA01CL199

- Difficulty date: August 28, 2001
- Submitted: August 30, 2001
- Operation: Air carrier
- Aircraft: N17984
- Make and model: Emb EMB-145LR
- Aircraft serial: 145246
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 1095A
- Condition: Burned
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 3062, THE CREW REPORTED A BURNING SMELL COMING FROM GALLEY HOT JUG.  MAINTENANCE INSPECTED AND REPLACED THE GALLEY HOT JUG.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
